zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lower semicontinuity and upper semicontinuity of the solution sets and approximate solution sets of parametric multivalued quasivariational inequalities. (English) Zbl 1146.49006
Summary: We consider the semicontinuity of the solution set and the approximate solution set of parametric multivalued quasivariational inequalities in topological vector spaces. Three kinds of problems arising from the multivalued situation are investigated. A rather complete picture, which is symmetric for the two kinds of semicontinuity (lower and upper semicontinuity) and for the three kinds of multivalued quasivariational inequality problems, is supplied. Moreover, we use a simple technique to prove the results. The results obtained improve several known ones in the literature.

49J40Variational methods including variational inequalities
49J53Set-valued and variational analysis
47J20Inequalities involving nonlinear operators
Full Text: DOI
[1] Dafermos, S.: Sensitivity analysis in variational inequalities. Math. Oper. Res. 13, 421--434 (1988) · Zbl 0674.49007 · doi:10.1287/moor.13.3.421
[2] Ding, X.P., Luo, C.L.: On parametric generalized quasivariational inequalities. J. Optim. Theory Appl. 100, 195--205 (1999) · Zbl 0930.90080 · doi:10.1023/A:1021777217261
[3] Domokos, A.: Solution sensitivity of variational inequalities. J. Math. Anal. Appl. 230, 382--389 (1999) · Zbl 0927.49005 · doi:10.1006/jmaa.1998.6193
[4] Giannessi, F., Maugeri, A.: Variational inequalities and network equilibrium problems. Plenum, New York (1995) · Zbl 0834.00044
[5] Giannessi, F.: Vector Variational Inequalities and Vector Equilibria. Kluwer, Dordrecht (2000) · Zbl 0952.00009
[6] Kassay, G., Kolumban, J.: Multivalued parametric variational inequalities with {$\alpha$}-pseudomonotone maps. J. Math. Anal. Appl. 107, 35--50 (2000) · Zbl 0968.49010
[7] Levy, A.B.: Sensitivity of solutions to variational inequalities on Banach spaces. SIAM J. Control Optim. 38, 50--60 (1999) · Zbl 0951.49031 · doi:10.1137/S036301299833985X
[8] Mukherjee, R.N., Verma, H.L.: Sensitivity analysis of generalized variational inequalities. J. Math. Anal. Appl. 167, 299--304 (1992) · Zbl 0766.49025 · doi:10.1016/0022-247X(92)90207-T
[9] Noor, M.A.: General algorithm and sensitivity analysis for variational inequalities. J. Appl. Math. Stoch. Anal. 5, 29--42 (1992) · Zbl 0749.49010 · doi:10.1155/S1048953392000030
[10] Noor, M.A.: Sensitivity analysis for variational inequalities. Optimization 11, 207--217 (1997) · Zbl 0887.49007 · doi:10.1080/02331939708844336
[11] Robinson, S.M.: Sensitivity analysis of variational inequalities by normal-map techniques. In: Giannessi, F., Maugeri, A. (eds.) Variational Inequalities and Network Equilibrium Problems. Plenum, New York (1995) · Zbl 0861.49009
[12] Yen, N.D.: Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint. Math. Oper. Res. 20, 695--708 (1995) · Zbl 0845.90116 · doi:10.1287/moor.20.3.695
[13] Cheng, Y.H., Zhu, D.L.: Global stability results for the weak vector variational inequality. J. Glob. Optim. 32, 543--550 (2005) · Zbl 1097.49006 · doi:10.1007/s10898-004-2692-9
[14] Khanh, P.Q., Luu, L.M.: Upper semicontinuity of the solution set to parametric vector quasivariational inequalities. J. Glob. Optim. 32, 569--580 (2005) · Zbl 1097.49013 · doi:10.1007/s10898-004-2694-7
[15] Li, S.J., Chen, G.Y., Teo, K.L.: On the stability of generalized vector quasivariational inequality problems. J. Math. Anal. Appl. 113, 283--295 (2002) · Zbl 1003.47049
[16] Muu, L.D.: Stability property of a class of variational inequalities. Math. Oper. Forsch. Stat. 15, 347--351 (1984) · Zbl 0553.49007
[17] Gwinner, J.: Stability of monotone variational inequalities with various applications. In: Giannessi, F., Maugeri, A. (eds.) Variational Inequalities and Network Equilibrium Problems. Plenum, New York (1995) · Zbl 0848.49006
[18] Lignola, M.B., Morgan, J.: Generalized variational inequalities with pseudomonotone operators under perturbations. J. Optim. Theory Appl. 101, 213--220 (1999) · Zbl 1126.49305 · doi:10.1023/A:1021783313936
[19] Lancaster, K.: Mathematical Economics. Macmillan, New York (1968) · Zbl 0181.46302
[20] Böhm, V.: On the continuity of the optimal policy set for linear programs. SIAM J. Appl. Math. 28, 303--306 (1975) · Zbl 0294.90047 · doi:10.1137/0128026
[21] Dantzig, G.B., Folkman, J., Shapiro, N.Z.: On the continuity of the minimum set of continuous function. J. Math. Anal. Appl. 17, 519--548 (1967) · Zbl 0153.49201 · doi:10.1016/0022-247X(67)90139-4
[22] Zhao, J.: The lower semicontinuity of optimal solution sets. J. Math. Anal. Appl. 207, 240--254 (1977) · Zbl 0872.90093 · doi:10.1006/jmaa.1997.5288
[23] Jeyakumar, V., Yen, N.D.: Solution stability of nonsmooth continuous systems with applications to cone-constrained optimization. SIAM J. Optim. 14, 1106--1127 (2004) · Zbl 1058.49013 · doi:10.1137/S1052623402419236
[24] Ferro, F.: A minimax theorem for vector valued functions. J. Optim. Theory Appl. 60, 19--31 (1989) · Zbl 0631.90077 · doi:10.1007/BF00938796